General Inequalities for Nonsymmetric Means. (Short Communications).

László Losonczi

Aequationes mathematicae (1972)

  • Volume: 8, page 200-202
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Losonczi, László. "General Inequalities for Nonsymmetric Means. (Short Communications).." Aequationes mathematicae 8 (1972): 200-202. <>.

author = {Losonczi, László},
journal = {Aequationes mathematicae},
pages = {200-202},
title = {General Inequalities for Nonsymmetric Means. (Short Communications).},
url = {},
volume = {8},
year = {1972},

AU - Losonczi, László
TI - General Inequalities for Nonsymmetric Means. (Short Communications).
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 200
EP - 202
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.